Side effects after 2 years on LDN?

A board to discuss Low Dose Naltrexone (LDN) as a treatment for Multiple Sclerosis

Side effects after 2 years on LDN?

Postby sieren » Fri Dec 17, 2010 5:31 pm

I have been having some sleep disturbance lately, and headaches (sort of mild, background type), and it reminds me of how I felt when I first started taking LDN two years ago. It seems weird that I'd suddenly be having side effects again after taking it for so long, but that is what this feels like! I'm currently taking 4.5mg and have been at that dose for most of the 2 years (I started at 1.5, then 3mg originally). Any suggestions for what to do, or if this has happened to anyone else whos been on LDN for a while? Thanks in advance :)
User avatar
sieren
Newbie
 
Posts: 4
Joined: Sat Oct 23, 2010 3:00 pm
Location: WI

Advertisement

Postby KikiT » Sun Dec 19, 2010 4:02 pm

I had side effects after 7 yrs. I had to lower the dose from 4.5 to 3 and again to 1.5 within a week. Then I went to 1.5 every other day.
After almost 3 months of this...I just went back to everyday 1.5 and will see if I need to build up again.
Pharmacist told me that my body may have gotten used to it ..I felt as though it was being stored in my body. I felt severe stiffness, not headaches. Try to lower dose...(a few of us old timers experienced this last year)
User avatar
KikiT
Family Member
 
Posts: 54
Joined: Tue Oct 13, 2009 3:00 pm


Return to Low Dose Naltrexone

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users